|Drug Interactions with HAART and Cardiac Medications
Jun 8, 2003
First of all, I'd like to say thanks for the valuable educational service you provide to all of us seeking information. I am contemplating taking antihypertensives for essential hypertension. Are there any contraindications/drug interactions between beta blockers,calcium channel blockers,ace inhibitors,diuretics (HCTZ), AND HAART? I am currently taking nevirapine,abacavir and 3tc. THANKS for your help/advice........Marco...
| Response from Dr. Henry
For the HIV regimen you are taking you will be OK with almost any anti-hypertensive. There are concerns about drug interactions with some of the protease inhibitors (such as ritonavir and some calcium channel blockers). Should you change your HIV regimen the blood pressure drugs should be reviewed by your HIV specialist and a pharmacist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Cold Feet?
- Is Cold Feet A Symptom Of Acute HIV Infection?
- Tingling Lips Sign Of Seroconversion
- Coated Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Diarrhea After Deep Kissing Worried I Have HIV
- Dry Cough After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.